# SDR CALA2014080191585

- Difficulty date: July 29, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 41,580 hours, 17,959 cycles
- Engine: Iae V2527A5
- Engine time: 3,200 hours, 2,416 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

METAL FOUND IN TAIL PIPE AFTER ENG 2 HAD 3 SELF-RECOVERING STALLS IN CRUISE.  REPLACED NR 2 ENG IAW MT 71-017.  ENG RUNS & OPERATIONS CHECKED.
